LU decomposition of totally nonnegative matrices

Thomas Lenagan, K R Goodearl

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

A uniqueness theorem for an LU decomposition of a totally nonnegative matrix is obtained.
Original languageEnglish
Pages (from-to)2554-2566
Number of pages13
JournalLinear algebra and its applications
Volume436
Issue number7
DOIs
Publication statusPublished - Apr 2012

Keywords / Materials (for Non-textual outputs)

  • Totally nonnegative matrices
  • LU decomposition

Fingerprint

Dive into the research topics of 'LU decomposition of totally nonnegative matrices'. Together they form a unique fingerprint.

Cite this